Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Rashes on face, skin, chronic condition. Applied topical corticosteroid, dry skin. Will venusia cream help?

I have rashes on my face and skin..I ve been suffering from this condition for the last 3 months..My doctor has prescribed antihistamines for 2 weeks and application of a topical corticosteroid ...After the application of the prescribed ointment, my skin becomes very dry ..Can I apply Venusia cream in between?
Asked On : Fri, 8 Feb 2013
Answers:  3 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Usually application of steroid cream does not lead to dryness of face. However if you are facing dry skin problem, use a mild soap like dove or pears over face and apply a moisturising cream like venusia or cetaphil.
You may also let your consulting doctor know about skin concern, so that skin can be analysed properly and changes in prescribed medicine if required can be done.
Take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

General & Family Physician Dr. Gustav Gous's  Response
You make no mention, but make sure your doctor has excluded systemic conditions that might be causing your rash. Examples woul be SLE , psoriasis . As these conditions need more than just topical treatment . Mild non-greasy moisturizers can be used to help the dryness . I would be careful of using Venusia in the face as I can find no evidence that it has been tested clinically on sensitive skin.
Answered: Fri, 8 Feb 2013
I find this answer helpful
General & Family Physician Dr. Zainab Hassanali's  Response
welcome to healthcare magic.
i dont think there should be any problems applying the venusia cream as it a vitamin herbal cream,
but to be on a safe side just apply on a small area and if you notice any skin changes then dont use it with the cream already you are using
would be also good to confirm with your dermatologist if you can use the cream because it could affect with the treatment you going through.
hope to have answered your query
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor